%0 Journal Article
	%A Mohammad Taghi Darvishi and  Maliheh Najafi and  Mohammad Najafi
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 39, 2010
	%T New Exact Solutions for the (3+1)-Dimensional Breaking Soliton Equation
	%U https://publications.waset.org/pdf/10134
	%V 39
	%X In this work, we obtain some analytic solutions for the (3+1)-dimensional breaking soliton after obtaining its Hirota-s bilinear form. Our calculations show that, three-wave method is very easy and straightforward to solve nonlinear partial differential equations.

	%P 403 - 406